MAUDE Adverse Event Report: VYAIRE MEDICAL BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BELLAVISTA 1000E US 17,3 VENTILATOR
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3:81 other: at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However during recovery the same patient was placed on bv serial # (b)(6) ((b)(6) 2024) the exact same issue occurred.This report is for (b)(6).Please see (b)(4) for serial # (b)(6).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not return yet.
 
Event or Problem Description
It was reported to vyaire medical that during surgery the bellavista1000e us 17,3" ventilator had an error message: "bellavista detected a user interface issue - decommission bv" screen.The device was replaced with another ventilator.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation update: g3, g6, h2, h3, h6, and h11.Results of investigation: vyaire medical field service representative went onsite to troubleshoot the device.The exact root cause couldn't be determined.Most likely caused by ui overload.Despite many tests performed by imt ag on similar returned parts, the issue was still not reproducible.Vyaire medical fsr ran verification per instruction from support.All tests passed required criteria.Unit is fully operational & available to service.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 81100
MY   81100
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19079199
Report Number3013421741-2024-00079
Device Sequence Number6752901
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBELLAVISTA 1000E US 17,3 VENTILATOR
Device Catalogue Number301.100.130
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown